HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 6, Zoology  >
Vol. XIV, No. 2 >

Observations on the Variability of Wing Venation in the Honeybees (With 4 Text-figures and 2 Tables)

Files in This Item:
14(2)_P175-184.pdf638.57 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/27301

Title: Observations on the Variability of Wing Venation in the Honeybees (With 4 Text-figures and 2 Tables)
Authors: AKAHIRA, Yukio Browse this author
SAKAGAMI, Shôichi F. Browse this author
Issue Date: Dec-1959
Publisher: 北海道大學
Journal Title: 北海道大學理學部紀要
Journal Title(alt): JOURNAL OF THE FACULTY OF SCIENCE HOKKAIDO UNIVERSITY Series VI. ZOOLOGY
Volume: 14
Issue: 2
Start Page: 175
End Page: 184
Type: bulletin (article)
URI: http://hdl.handle.net/2115/27301
Appears in Collections:Journal of the Faculty of Science, Hokkaido University. Series 6, Zoology > Vol. XIV, No. 2

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University